| Model Number |
METER, PRO MCKESSON TMXMG/DL |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
Muscle Weakness/Atrophy (1967)
| Date of Event |
07/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to symptoms related to diabetes: weak.Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and the replacement products resolved the initial concern- unable to establish contact with customer at this time.
Event or Problem Description
Consumer reported complaint for dead meter.Customer stated that she had dropped the meter in water and that it is not working.Customer is using true metrix pro meter which is for multiple patient use.The customer reported feeling weak; medical attention was not needed at the time of the call.The customer stated she has not tested in 3 months "because she couldn't use the meter." test strip lot information was not provided; customer was unable to locate the test strips.Customer was provided with replacement true metrix products.